JournalsprimsVol. 43, No. 1pp. 143–153

A Torres Condition for Twisted Alexander Polynomials

  • Takayuki Morifuji

    Tokyo University of Agriculture and Technology, Japan
A Torres Condition for Twisted Alexander Polynomials cover
Download PDF

Abstract

As a generalization of a fundamental result about the Alexander polynomial of links, we give a description of a Torres condition for the twisted Alexander polynomial of links associated to a unimodular representation.

Cite this article

Takayuki Morifuji, A Torres Condition for Twisted Alexander Polynomials. Publ. Res. Inst. Math. Sci. 43 (2007), no. 1, pp. 143–153

DOI 10.2977/PRIMS/1199403811